|RE: stopping meds after 3 weeks.
Jul 2, 2003
Dear Dr. David, thanks for your answer and time, I really appreciate all the informations you gave me over the last few weeks. I have a very short question on meds, nothing to do with pregnancy. I, shame on me, took my dose later than I was supposed to, twice in a month. Once I felt asleep and once I was giving a speech and could not stop to gulp down soem pills. Delay was 2 hrs in both cases. I did take my pills as soon I could and then took the next dose at the usual time. I'm taking Retrovir 250mg and epivir 150mg each time, twice per day. How bad was the delay doing to me? Is it possible that VL had a significant rebound in 2 hrs? Is it possible that I developed resistance in so few hours? What should I do other than being more careful in the future? Many thanks for your help! G.
| Response from Dr. Wohl
Your dedication to your regimen is admirable. Don't worry, your 2 hour delay could not have lead to an increase in viral load and certainly not development of resistance.
Good luck, DW
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Chest Cold After Oral Sex With No Protection Does It Mean I Have HIV
- Enlarged Lymph Nodes After Blowjob Worried I Have HIV
- Red Spots After Performing Oral Sex Worried I Have HIV
- Red Spots After Vaginal Sex Worried I Have HIV
- Vomiting After Open Mouth Kissing Worried I Have HIV
- Alphabetical List Of Std's
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.